# SDR DALA2022112207494

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 90,158 hours, 41,331 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Intermittent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 DOOR 3L ARMED LIGHT ON WITH DOOR DISARMED. CORRECTIVE ACTION: CHECKED DOOR 3L AND COULD NOT DUPLICATE ISSUE. (9812504)
